MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL 58MM O.D. SIZE LL POROUS UNCEMENTED; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL 58MM O.D. SIZE LL POROUS UNCEMENTED; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 7 years later due to poor alignment of the acetabular component.There was reproducible audible squeaking and crepitus by the patient.It was reported that no further information was available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00625006530 lot# 63535924 bone scr 6.5x30 self-tap.Cat# 00625006540 lot# 63214016 bone scr 6.5x40 self-tap.Cat# 00877501336 lot# 2738375 bioloxâ® delta ceramic taper liner, size ll / 36 i.D.For use with 58 mm o.D.Size ll shell.Cat# 11-300816 lot# 124690 arcos 16x150mm spl tpr dist.Cat# 11-301304 lot# 213170 arcos con sz d std 60mm.Cat# 650-0661 lot# 2017050061 delta ceramic fem hd 36/0mm.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the explanted liner and head.Pictures were not provided of the explanted shell.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: anatomic alignment of the right hip arthroplasty.The provided x-ray was undated.A definitive root cause cannot be determined.The positioning of the implants is surgeon discretion, and it is unknown if the implant may have moved or was placed in a way that was not aligned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
CONTINUUM TRABECULAR METAL 58MM O.D. SIZE LL POROUS UNCEMENTED
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19475386
Report Number0001822565-2024-01908
Device Sequence Number6875715
Product Code JDI
UDI-Device Identifier00889024151468
UDI-Public(01)00889024151468(17)270430(10)63640013
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875705801
Device Lot Number63640013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale